# SDR AALA20180407005

- Difficulty date: April 6, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 65,119 hours, 8,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 4099384
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE SEAT 1D INOPERATIVE.  REPLACED THE FUSE IN THE BATTERY PACK M33093 IAW AMM 33-51-06.
